# SDR A6WA202110137899

- Difficulty date: September 29, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 38,178 hours, 37,040 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: Fs 682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON AFT FUSELAGE SKIN AT FS682.00 - FS700.00 AND RH STR22 TO STR24.  ***AIRCRAFT REMOVED FROM SERVICE*** EVALUATED DENTS ON AFT FUSELAGE SKIN AT FS682.00 - FS700.00 AND RH STR22 TO STR24 AND FOUND TO BE ACCEPTABLE PER EA. DENT DIMENSION P1- L = 7.200Ï¿½ X W = 0.550Ï¿½ X D = 0.011Ï¿½, P2- 6.00Ï¿½ X W = 0.500Ï¿½ X D = 0.007Ï¿½, P3- 0.500Ï¿½ X W = 0.450Ï¿½ X D = 0.006Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01692 REV IR DATED 10/05/2021.
